MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX BIVONA ADULT TTS TRACHEOSTOMY TUBES; JOH

SMITHS MEDICAL ASD, INC. PORTEX BIVONA ADULT TTS TRACHEOSTOMY TUBES; JOH
Catalog Number XT16JS65NSC006S
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that the bivona tracheostomy tube over inflated on one side of the balloon.No reported adverse effects.

Brand Name
PORTEX BIVONA ADULT TTS TRACHEOSTOMY TUBES
Common Device Name
JOH
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7770052
Report Number3012307300-2018-03071
Device Sequence Number2061451
Product Code JOH
UDI-Device Identifier15019517075915
UDI-Public15019517075915
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberXT16JS65NSC006S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2018
Initial Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1